Alert archive / California / Small Craft Advisories in 2018

Small Craft Advisory 109, NWS Eureka, CA

December 15, 2018

NWS Eureka, CA issued this small craft advisory at Dec 15, 2018, 2:02 AM PST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2018, 2:02 AM PST (10:02 UTC)
Expired
Dec 15, 2018, 1:01 PM PST
In force
11 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

876 
WHUS76 KEKA 151002
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
202 AM PST Sat Dec 15 2018

PZZ470-151815-
/O.CAN.KEKA.SE.W.0019.000000T0000Z-181215T1100Z/
/O.NEW.KEKA.SC.Y.0109.181215T1002Z-181216T0600Z/
/O.CON.KEKA.GL.W.0038.181216T0600Z-181217T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
202 AM PST Sat Dec 15 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST SUNDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 10 PM PST this evening. The
Hazardous Seas Warning has been cancelled. 

* WINDS...South winds increasing to 30 to 40 kt Saturday night 
  and Sunday. 

* WAVES/SEAS...Long period swell 15 to 18 ft tonight subsiding 
  to 14 feet on Saturday. Steep short period waves slowly 
  diminishing late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-455-151815-
/O.EXT.KEKA.SC.Y.0108.000000T0000Z-181216T1000Z/
/O.EXB.KEKA.GL.W.0038.181216T1000Z-181217T0000Z/
/O.UPG.KEKA.GL.A.0032.181216T1200Z-181217T0000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
202 AM PST Sat Dec 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PST SUNDAY...
...GALE WARNING IN EFFECT FROM 2 AM TO 4 PM PST SUNDAY...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect from 2 AM to 4 PM PST Sunday. The Gale Watch
is no longer in effect. 

* WINDS...Increasing to South 20 to 30 kt with gusts to 40 kt 
  early Sunday morning. 

* WAVES/SEAS...Long period swell 15 to 18 ft tonight subsiding 
  to 14 feet on Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-151815-
/O.CON.KEKA.SC.Y.0108.000000T0000Z-181216T0600Z/
/O.CON.KEKA.GL.W.0038.181216T0600Z-181217T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
202 AM PST Sat Dec 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST SUNDAY...

* WINDS...South winds increasing to 30 to 40 kt Saturday night 
  and Sunday. 

* WAVES/SEAS...Long period swell 15 to 18 ft tonight subsiding 
  to 14 feet on Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
2 follow-up statements
462 
WHUS76 KEKA 151702
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
902 AM PST Sat Dec 15 2018

PZZ450-455-160115-
/O.CON.KEKA.SC.Y.0108.000000T0000Z-181216T1000Z/
/O.CON.KEKA.GL.W.0038.181216T1000Z-181217T0000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
902 AM PST Sat Dec 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 4 PM PST SUNDAY...

* WINDS...Increasing to South 20 to 30 kt with gusts to 40 kt 
  early Sunday morning. 

* WAVES/SEAS...Long period swell 15 to 18 ft tonight subsiding 
  to 14 feet on Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-160115-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-181216T0600Z/
/O.CON.KEKA.GL.W.0038.181216T0600Z-181217T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
902 AM PST Sat Dec 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST SUNDAY...

* WINDS...South winds increasing to 30 to 40 kt tonight and 
  Sunday. 

* WAVES/SEAS...Long period swell 15 to 18 ft tonight subsiding 
  to 14 feet on Saturday. Steep short period waves slowly 
  diminishing late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-160115-
/O.CON.KEKA.SC.Y.0108.000000T0000Z-181216T0600Z/
/O.CON.KEKA.GL.W.0038.181216T0600Z-181217T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
902 AM PST Sat Dec 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST SUNDAY...

* WINDS...South winds increasing to 30 to 40 kt Saturday night 
  and Sunday. 

* WAVES/SEAS...Long period swell 15 to 18 ft tonight subsiding 
  to 14 feet on Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
799 
WHUS76 KEKA 152101
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
101 PM PST Sat Dec 15 2018

PZZ470-160515-
/O.CAN.KEKA.SC.Y.0109.000000T0000Z-181216T0600Z/
/O.EXT.KEKA.GL.W.0038.181216T0000Z-181217T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
101 PM PST Sat Dec 15 2018

...GALE WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM
PST SUNDAY...

The National Weather Service in Eureka has cancelled the Small
Craft Advisory. 

* WINDS...South increasing to 35 to 45 kt tonight and Sunday.

* WAVES/SEAS...Steep short period seas building to 15 to 17 ft 
  late tonight. Seas are expected to build to 23 to 25 ft on 
  Sunday due to a combination of steep southerly wind waves and 
  long period westerly swell. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ475-160515-
/O.EXT.KEKA.SC.Y.0108.000000T0000Z-181216T0500Z/
/O.EXT.KEKA.GL.W.0038.181216T0500Z-181217T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
101 PM PST Sat Dec 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 4 PM PST
SUNDAY...

* WINDS...South increasing to 30 to 40 kt tonight and Sunday.
 
* WAVES/SEAS...Steep short period seas building to 13 to 15 ft 
  late tonight. Seas are expected to build to 23 to 25 ft on 
  Sunday due to a combination of steep southerly wind waves and 
  long period westerly swell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ450-455-160515-
/O.CON.KEKA.SC.Y.0108.000000T0000Z-181216T1000Z/
/O.CON.KEKA.GL.W.0038.181216T1000Z-181217T0000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
101 PM PST Sat Dec 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 4 PM PST SUNDAY...

* WINDS...Southerly gusts around 40 kt late tonight and Sunday.
  Higher gusts around 50 kt possible Sunday, especially in the 
  vicinity of Cape Mendocino.
  
* WAVES/SEAS...Steep short period seas building to 13 to 15 ft
  late tonight and then to 20 to 25 ft through the day on Sunday
  as long period westerly swell combine with steeper short period
  wind waves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 14, 2:44 PM PST, 11 hours 18 minutes earlier.

Area forecast discussion, Dec 14, 2:44 PM PST, 11 hours 18 minutes before
AREA FORECAST DISCUSSION...CORRECTED
National Weather Service Eureka CA
244 PM PST Fri Dec 14 2018

.SYNOPSIS...Rains will gradually come to an end tonight. Mostly
dry conditions are expected on Saturday, with scattered showers
possible over the southern interior mountains. Another cold front
will sweep across the area on Sunday bringing more widespread
rains and high elevation snows.

&&

.DISCUSSION...A cold front has entered the area, preceded by
widespread rains and embedded heavier showers. Winds increased
early this morning, with Wind Advisory criteria realized across
much of the N half of the area. Winds even gusted to 61 mph at
KCEC late this morning as some heavier showers mixed stronger
winds to the surface. Rainfall amounts thus far have ranged from
between one half and three quarters of an inch over the N half of
the area to around one third of an inch over the S. Rains will
continue to shift E through the evening hours, with some
lingering, mostly light showers moving onshore along the N Redwood
Coast. Skies will become partly cloudy overnight, with some fog
developing over some interior valleys and portions of the coastal
plain. In addition, some areas that don't fog over in the interior
will see some frost. At this time, not expecting much frost in
forecast zones 101, 103, 109, and 112 (areas where the growing
season hasn't ended yet).

Saturday is expected to be a drier day, although some showers may
linger around the southern interior areas. Some multi-layered
cloudiness will prevent the area from experiencing clear skies,
but periods of sun are expected. Another fast-moving storm system
will transit the area on Sunday. Integrated moisture transport
(IVT) with this system is more impressive, but, again, the
progressive nature should keep localized flooding potential low.
There is the potential for a bit more convective precipitation
with this storm, so will need to evaluate the potential for burn
scar issues.

Another storm system may affect the area on Tuesday of next week,
but indications are that this feature will mainly affect the
Pacific NW, with the best chances of rain in our area over the N
zones. Drier weather is expected by mid to late week as an upper
ridge of high pressure builds over the area and the storm track
shifts farther N. Temperatures will be near to slightly above
normal through the period with crisper nights and warmer days over
the interior by late week. /SEC

&&

.AVIATION...Lingering showers and MVFR conditions will probably
persist through this evening in the wake of a front. Drier air
behind the front will likely result in improvement overnight as
light ESE winds develop, especially at the coastal terminals.
The drying will not penetrate into the interior valleys where fog
and low clouds are expected to form with the longwave cooling.

&&

.MARINE...An active weather pattern across the north Pacific
will continue to result hazardous ocean conditions through early
next week. A mid-period westerly swell will build tonight. Seas are
forecast to reach warning criteria in the northern outer waters.
A new storm system will approach on Saturday, resulting in another
round of gale force winds Sat night and Sunday. This second storm
has also been generating large westerly swell that will spread into
the waters on Sunday. This long period swell will combine forces
with steep southerly wind waves on Sunday, resulting in seas around
25 feet or so. Winds should quite down some early next week, however
seas will likely remain quite elevated and perhaps still around 20
ft or so on Mon.

BEACH HAZARDS...A significant westerly swell will build Sunday into
Monday. This long period W swell will build to 20+ feet by Sunday
evening. Breakers around 30 feet are expected. Have hoisted an
early High Surf Warning for the coast from late Sunday morning
through Monday evening due to the high confidence of occurrence
and the fact that a watch product doesn't exist. People planning
any beach activities should exercise caution and stay farther
back from the surf and off of jetties. Beach conditions will
remain unsafe and hazardous through the early portion of next
week.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Warning from 9 AM Sunday to 9 PM Monday
      for CAZ101-103-104-109.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Gale Watch from late Saturday night through Sunday afternoon
      for PZZ450-455.
     Small Craft Advisory until 4 AM Sunday for PZZ450-455.
     Gale Warning from 10 PM Saturday to 4 PM Sunday
      for PZZ470-475.
     Hazardous Seas Warning until 3 AM Saturday for PZZ470.
     Small Craft Advisory until 10 PM Saturday for PZZ475.

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Dec 14, 3:01 PM PST, 11 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Eureka CA
301 PM PST Fri Dec 14 2018

CAZ101-103-104-109-152315-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
301 PM PST Fri Dec 14 2018

...HIGH SURF WARNING IN EFFECT FROM 9 AM SUNDAY TO 9 PM MONDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Large westerly swell is expected to build into the coastal waters
late Sunday and Monday. Due to the long wave periods, high surf is
expected, and a High Surf Warning is in effect from late Sunday
morning through Monday evening.

Another round of widespread rain is expected on Sunday with average
amounts around one inch with locally higher amounts.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ102-105-106-108-110>113-152315-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
301 PM PST Fri Dec 14 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of widespread rain is expected on Sunday with average
amounts around one inch with locally higher amounts.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ107-152315-
Northern Trinity-
301 PM PST Fri Dec 14 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of widespread rain is expected on Sunday with average
amounts around one inch with locally higher amounts. Snows over the
highest elevations may exceed 6 to 8 inches.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

In the hours before

Local storm report, Dec 14, 10:43 PM PST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1043 PM PST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     NON-TSTM WND DMG 3 SE MCKINLEYVILLE      40.91N 124.07W
12/14/2018                   HUMBOLDT           CA   LAW ENFORCEMENT

            TWO TREES DOWN ON WEST END ROAD.

&&

MKK
Local storm report, Dec 14, 10:46 PM PST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1046 PM PST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     NON-TSTM WND DMG 5 SE CRESCENT CITY      41.71N 124.13W
12/14/2018                   DEL NORTE          CA   PUBLIC

            TREE LIMB CAME DOWN AND HIT A VEHICLE.

&&

MKK
Local storm report, Dec 14, 10:48 PM PST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1048 PM PST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     NON-TSTM WND DMG 3 NNW REQUA             41.59N 124.10W
12/14/2018                   DEL NORTE          CA   LAW ENFORCEMENT

            TREE DOWN BLOCKING NB LANES.

&&

MKK
Local storm report, Dec 14, 10:50 PM PST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1050 PM PST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 AM     NON-TSTM WND DMG 3 SSW ORICK             41.23N 124.08W
12/14/2018                   HUMBOLDT           CA   LAW ENFORCEMENT

            TREE DOWN ON THE ROAD PARTIALLY BLOCKING IT.

&&

MKK
Local storm report, Dec 14, 10:52 PM PST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1052 PM PST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     NON-TSTM WND DMG 2 SSE WEOTT             40.31N 123.90W
12/14/2018                   HUMBOLDT           CA   LAW ENFORCEMENT

            TREE DOWN IN THE ROAD.

&&

MKK
Local storm report, Dec 14, 10:56 PM PST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1056 PM PST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     NON-TSTM WND DMG FERNDALE                40.58N 124.26W
12/14/2018                   HUMBOLDT           CA   UTILITY COMPANY

            NUMEROUS POWER OUTAGES IN THE HUMBOLDT BAY
            AND EEL RIVER DELTA AREAS. LARGEST ONE
            REPORTED WAS 1600 PEOPLE OUT IN FERNDALE AT
            ONE POINT LIKELY DUE TO WIND DAMAGE.

&&

MKK

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 2:52 AM PSTWind AdvisoryEKADel Norte, Humboldt34 hr

Nearby

Small Craft Advisories in California, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.